American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Ana F. Loureiro, P. Maroni and S. Yakubovich. On a polynomial sequence associated with the Bessel operator. Proc. Amer. Math. Soc. 142 (2014) 467-482.
Abstract, references, and article information
View Article: PDF

[2] J. J. Betancor, A. J. Castro, P. L. De Nápoli, J. C. Fariña and L. Rodríguez-Mesa. Weak type (1,1) estimates for Caffarelli-Calder\'on generalized maximal operators for semigroups associated with Bessel and Laguerre operators. Proc. Amer. Math. Soc. 142 (2014) 251-261.
Abstract, references, and article information
View Article: PDF

[3] M. Bertola, A. Katsevich and A. Tovbis. Inversion formulae for the $\mathrm{\cosh}$-weighted Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 2703-2718.
Abstract, references, and article information
View Article: PDF

[4] Zinoviy Grinshpun. On the Bochner theorem on orthogonal operators. Proc. Amer. Math. Soc. 131 (2003) 1591-1600. MR 1949890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Nobuhiro Asai, Izumi Kubo and Hui-Hsiung Kuo. Segal-Bargmann transforms of one-mode interacting Fock spaces associated with Gaussian and Poisson measures. Proc. Amer. Math. Soc. 131 (2003) 815-823. MR 1937419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Mark A. Pinsky. A generalized Kolmogorov inequality for the Hilbert transform. Proc. Amer. Math. Soc. 130 (2002) 753-758. MR 1866030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Qifu Zheng. Generalized Watson transforms I: General theory. Proc. Amer. Math. Soc. 128 (2000) 2777-2787. MR 1670364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Margit Rösler and Michael Voit. An uncertainty principle for Hankel transforms. Proc. Amer. Math. Soc. 127 (1999) 183-194. MR 1459147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Benito J. González and Emilio R. Negrin. Mehler-Fock transforms of generalized functions via the method of adjoints. Proc. Amer. Math. Soc. 125 (1997) 3243-3253. MR 1403129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] A. G. Ramm. Inversion formula and singularities of the solution for the backprojection operator in tomography . Proc. Amer. Math. Soc. 124 (1996) 567-577. MR 1301044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] B. Simon. $L\sp p$ norms of the Borel transform and the decomposition of measures . Proc. Amer. Math. Soc. 123 (1995) 3749-3755. MR 1277133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] E. L. Koh and C. K. Li. The Hankel transformation on $M'\sb \mu$ and its representation . Proc. Amer. Math. Soc. 122 (1994) 1085-1094. MR 1207539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Semen B. Yakubovich and Brian Fisher. On the theory of the Kontorovich-Lebedev transformation on distributions . Proc. Amer. Math. Soc. 122 (1994) 773-777. MR 1209431.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Charles K. Chui and Xin Li. Generalized wavelet decompositions of bivariate functions . Proc. Amer. Math. Soc. 121 (1994) 125-131. MR 1182698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] E. L. Koh and C. K. Li. The Hankel transformation of Banach-space-valued generalized functions . Proc. Amer. Math. Soc. 119 (1993) 153-163. MR 1149972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Leonardo Colzani and Marco Vignati. The Hilbert transform with exponential weights . Proc. Amer. Math. Soc. 114 (1992) 451-457. MR 1075944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Krzysztof Samotij. An example of a Hilbert transform . Proc. Amer. Math. Soc. 112 (1991) 965-972. MR 1065092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Antonio J. Duran. On Hankel transform . Proc. Amer. Math. Soc. 110 (1990) 417-424. MR 1019749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Wen-Dong Chang. Boundedness of the Calder\'on-Zygmund singular integral operators on Ba spaces . Proc. Amer. Math. Soc. 109 (1990) 403-408. MR 1007492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] W. R. Madych and D. C. Solmon. A range theorem for the Radon transform . Proc. Amer. Math. Soc. 104 (1988) 79-85. MR 958047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Kenneth F. Andersen. Weighted norm inequalities for Bochner-Riesz spherical summation multipliers . Proc. Amer. Math. Soc. 103 (1988) 165-171. MR 938663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Ryotaro Sato. On the ergodic Hilbert transform for Lamperti operators . Proc. Amer. Math. Soc. 99 (1987) 484-488. MR 875385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] A. M. Cormack. Radon's problem for some surfaces in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 99 (1987) 305-312. MR 870790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Gilbert G. Walter and Ahmed I. Zayed. On the singularities of continuous Legendre transforms . Proc. Amer. Math. Soc. 97 (1986) 673-681. MR 845986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] W. R. Madych and S. A. Nelson. Spherical quadrature and inversion of Radon transforms . Proc. Amer. Math. Soc. 95 (1985) 453-457. MR 806086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Alexander Hertle. On the injectivity of the attenuated Radon transform . Proc. Amer. Math. Soc. 92 (1984) 201-205. MR 754703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Deborah Tepper Haimo. Inversion and representation for the Poisson-Laguerre transform . Proc. Amer. Math. Soc. 91 (1984) 559-567. MR 746090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] J. N. Pandey. The Hilbert transform of Schwartz distributions . Proc. Amer. Math. Soc. 89 (1983) 86-90. MR 706516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] A. M. Cormack. The Radon transform on a family of curves in the plane. II . Proc. Amer. Math. Soc. 86 (1982) 293-298. MR 667292.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] N. E. Aguilera. Maximal operators associated to radial functions in $L\sp{2}({\bf R}\sp{2})$ . Proc. Amer. Math. Soc. 80 (1980) 283-286. MR 577760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2